Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The open case for simple alternative rings


Author: M. Slater
Journal: Proc. Amer. Math. Soc. 19 (1968), 712-715
MSC: Primary 17.50
DOI: https://doi.org/10.1090/S0002-9939-1968-0224668-X
MathSciNet review: 0224668
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. N. Herstein, Ring theory, Mimeographed notes, Univ. of Chicago, Chicago, 1961.
  • [2] E. Kleinfeld, Simple alternative rings, Ann. of Math. (2) 58 (1953), 544-547. MR 0058581 (15:392b)
  • [3] -, Alternative nil rings, Ann. of Math. (2) 66 (1957), 395-399. MR 0087638 (19:383a)
  • [4] R. D. Schafer, An introduction to nonassociative algebras, Academic Press, New York, 1966. MR 0210757 (35:1643)
  • [5] A. I. Shirshov, On some non-associative nil rings and algebraic algebras, Mat. Sb. (N.S.) (83) 41 (1957), 381-395. (Russian) MR 0089841 (19:727h)
  • [6] -, On rings with identical relations, Mat. Sb. (N.S.) (85) 43 (1957), 277-283. (Russian) MR 0095192 (20:1698)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.50

Retrieve articles in all journals with MSC: 17.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0224668-X
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society